# SDR SWIA2024012531113

- Difficulty date: November 13, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 801-977
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 6YR TASK CARD 53-900-502(EXTERNAL GENERAL VISUAL INSPECTION OF THE SIDE AND LOWER SKIN PANELS COVERED BY THE WING-TO-FUSELAGE FAIRING - FS801.25 TO FS977.00 LH AND RH) FOUND GOUGED SKIN PANEL AND RIVETS AT STGR 27 AND APPROXIMATELY FS977.00 WHERE AFT WING TO BODY FAIRING MEETS FUSEALAGE SKIN.     (C-CHECK RO 1/24/2024)    BLENDED LOWER FUSELAGE SKIN AT STGR 27 AND APPROXIMATELY FS977.00 WHERE AFT WING TO BODY FAIRING MEETS FUSELAGE SKIN TO A SMOOTH CONTOUR AND REMOVED 5(EA) HI LITE FASTENERS.REF CRJ700 SRM 51-42-21-001-001-A01,SRM 51-12-00-001-001-A01 FOUND TO BE OUT OF LIMITS PER REO 670-53-00-290 REV -F DATED 2019/04/26 AND PERFORMED REPAIRS PER REO 670-53-61-2210 REV -- DATED 2023-11-30. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD AT THIS TIME
